Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Bleeding and cramps after periods. Not on birth control. Need help

Hi, I just had my period about 8 days ago and yesterday I got horrible cramping and started to sleep a dark red and when I go to wipe it is a lot put if I put a pad on its not much... what could this be? I already had my period. Also, my partner and I only use the pull out method I am not on birth control . Please help!
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
Some women may have spotting after menstruation also because of hormonal imbalance.
So you better consult gynecologist and rule out the possibilities like post-coital tear, pregnancy, cervical erosion, polyps etc.
Then if the cause is found as hormonal imbalance, you watch in the next cycle.
If the same thing repeats in the next cycle you can take treatment for it.
Take care
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor